FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Validity of the limp model for porous materials: A criterion based on the Biot theory

Downloads

Downloads per month over past year

Doutres, Olivier and Dauchez, Nicolas and Génevaux, Jean-Michel and Dazel, Olivier. 2007. « Validity of the limp model for porous materials: A criterion based on the Biot theory ». Journal of the Acoustical Society of America, vol. 122, nº 4. pp. 2038-2048.
Compte des citations dans Scopus : 47.

[img]
Preview
PDF
Doutres O. 2007 8784 Validity of the limp model for porous materials.pdf

Download (863kB) | Preview
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Doutres, Olivier
Affiliation: Autres
Date Deposited: 28 Oct 2014 15:19
Last Modified: 03 Aug 2017 14:54
URI: http://espace2.etsmtl.ca/id/eprint/8784

Actions (login required)

View Item View Item